# SDR 95ZZZX3311

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88032
- Make and model: Eagle DW-1
- Aircraft serial: DW1002681
- Engine: Lyc IO540M1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: 10400326
- Condition: Worn
- Location: Magneto
- Part time: 500 hours
- Component: Bendix, D6LN3000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WOULD NOT START.  FOUND IMPULSE COUPLING WOULD NOT ENGAGE AT ALL TIMES.  FOUND EXCESSIVE WEAR ON TOE OF FLYWEIGHTS WHICH WOULD NOT ALLOW COUPLING TO ENGAGE TOP PINS.  NO WEAR NOTED ON PINS.  INSPECTION PER TCM BULLETIN WOULD HAVE INDICATED AN AIRWORTHY COUPLING.  THIS COUPLING IS THE NEW STYLE SNAP RING STYLE.
